Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 71, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 4:17 PM CDT for 5 counties in Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 4:17 PM CDT (21:17 UTC)
- Expired
- Apr 3, 2012, 5:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Falls County, TX, Hill County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX
The radar
The Ft Hood radar (KGRK), 83 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:20 PM CDT | HAIL 1.5 | 1 Se Lacy-Lakeview, TX | |
| Apr 3, 4:30 PM CDT | HAIL 0.75 | 3 W Woodway, TX | WEST OF WOODWAY ON BRIDGE OVER LAKE WACO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
513
WUUS54 KFWD 032117
SVRFWD
TXC145-217-293-309-349-032200-
/O.NEW.KFWD.SV.W.0071.120403T2117Z-120403T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FALLS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
EASTERN MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...
WESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BYNUM TO
BRUCEVILLE-EDDY...MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GOLINDA AROUND 430 PM...
HUBBARD AND HALLSBURG AROUND 440 PM...
RIESEL AROUND 445 PM...
BLOOMING GROVE...MART AND DAWSON AROUND 455 PM...
COOLIDGE AND BARRY AROUND 500 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 322 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 3...
I-35E BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.
&&
LAT...LON 3126 9736 3128 9738 3199 9706 3224 9651
3136 9676 3126 9719 3126 9726 3128 9728
3126 9732
TIME...MOT...LOC 2117Z 256DEG 21KT 3191 9692 3130 9718
$$
BUNTING1 follow-up statement
128
WWUS54 KFWD 032142
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT TUE APR 3 2012
TXC145-217-293-309-349-032200-
/O.CON.KFWD.SV.W.0071.000000T0000Z-120403T2200Z/
FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-
442 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN NAVARRO...EASTERN MCLENNAN...NORTHWESTERN LIMESTONE...
SOUTHEASTERN HILL AND NORTHERN FALLS COUNTIES...
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BARRY TO GOLINDA...MOVING EAST AT
25 MPH. STORM SPOTTERS REPORTED 60 MPH WINDS AND UP TO GOLFBALL-SIZE
HAIL WITH THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
RIESEL AND DAWSON AROUND 450 PM CDT...
EMHOUSE AROUND 455 PM CDT...
MART AND COOLIDGE AROUND 500 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 322 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 3...
I-35E BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3129 9733 3133 9732 3202 9700 3224 9651
3136 9676 3126 9719 3126 9726 3128 9728
3126 9732
TIME...MOT...LOC 2142Z 256DEG 21KT 3207 9665 3135 9706
$$
BUNTINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:44 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 3, 2:44 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT TUE APR 3 2012 .DISCUSSION... SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE. NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING. I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 77 56 77 58 / 20 5 5 0 0 WACO, TX 58 78 55 80 56 / 30 5 0 0 0 PARIS, TX 60 75 54 74 54 / 70 10 10 5 0 DENTON, TX 56 76 55 77 55 / 20 5 5 0 0 MCKINNEY, TX 57 75 55 75 53 / 40 5 5 5 0 DALLAS, TX 58 77 57 78 58 / 30 5 5 0 0 TERRELL, TX 58 76 56 76 57 / 50 5 5 0 0 CORSICANA, TX 59 77 57 79 59 / 50 5 5 0 0 TEMPLE, TX 59 78 56 81 58 / 30 5 0 0 0 MINERAL WELLS, TX 52 77 53 78 55 / 10 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 229 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD... HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.
In the hours before
Local storm report, Apr 3, 4:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO 10 W QUINLAN 32.90N 96.30W
04/03/2012 HUNT TX FIRE DEPT/RESCUE
POSSIBLE TORNADO NEAR 548 AND MUNSONLocal storm report, Apr 3, 4:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 5 SSW DEPORT 33.45N 95.35W
04/03/2012 E1.75 INCH LAMAR TX LAW ENFORCEMENTLocal storm report, Apr 3, 4:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO SULPHUR SPRINGS 33.13N 95.60W
04/03/2012 HOPKINS TX LAW ENFORCEMENT
SULPHUR SPRINGS PD REPORTS TORNADO AT HWY 19 N NEAR LOOP
301Local storm report, Apr 3, 4:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 2 SSW WEST 31.77N 97.11W
04/03/2012 E1.00 INCH MCLENNAN TX TRAINED SPOTTERLocal storm report, Apr 3, 4:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 3 SE ROYSE CITY 32.95N 96.29W
04/03/2012 HUNT TX EMERGENCY MNGR
COUNTY EM REPORTS TORNADO NEAR UNION VALLEYLocal storm report, Apr 3, 4:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 1 NW WACO 31.56N 97.16W
04/03/2012 E1.00 INCH MCLENNAN TX TRAINED SPOTTER
QUARTER SIZE HAIL IN NORTHWEST WACOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.